advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Richmond, Virginia, USA:

My 10 year old daughter has had diabetes for six years. Last year, she went on the pump. We both love it! Lately though, we are having trouble with the site coming off during the night. I have tried covering the site with Op-site, but my daughter says it itches. We have used anti-itch creams to ease the itch of previous sites. I don't know how to help her. Any suggestions?

Answer:

She may be getting sweaty at night which will cause the adhesive to loosen on the infusion set. First, make sure that the skin has been cleaned with something like Op-site which gets rid of the topical fat cells. Secondly, you can use a sports adhesive or Nu-Skin under the tape portion of the infusion set to help it stick better. Third, make sure you coil the excess tubing and fasten it to prevent tension and the catheter pulling out.

These suggestions usually work. I hope they do for your daughter.

SS

DTQ-20000905160735
Original posting 31 Oct 2000
Posted to Insulin Pumps

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.